When Is Menopause In Women Aged 51 Years Who Take Birth Control Pills?
I want to ask, I’m a 51-year-old mother, I took birth control pills. It’s been almost 15 years now, and monthly menstruation continues, I asked whether menopause will arrive on its own. Should it just be stopped?
Thank you for the question.
Menopause will often occur between the ages of 40-50 years. This condition is characterized by no longer the appearance of menstruation, accompanied by various other clinical symptoms, such as vaginal dryness, hot body, fever, chills, excessive sweating, disturbed sleep, mood swings, weight gain, thinning hair, dry and dull skin , sagging breasts, and so on. These various changes occur due to reduced production of reproductive hormones that are affected by age, and various other factors (such as side effects of surgical removal of the uterus, chemotherapy, and radiotherapy).
Before menopause, women will usually experience symptoms of perimenopause, one of which is characterized by irregular menstrual patterns, can occur more frequently, less frequently, more, less, shorter, or even slower. This condition is certainly more difficult to observe if you are accustomed to using hormonal contraception, including birth control pills, which can also cause irregular menstrual patterns. For this reason, too, birth control pills are not recommended to be used freely without first consulting a doctor.
Clinically, it cannot be known whether your period is purely due to the use of birth control pills, due to perimenopausal conditions, or due to other reasons. Therefore, you should go to see a doctor or obstetrician, right? The doctor can interview your health status in more depth, explore your menstrual history, pregnancy and childbirth, check your physical condition, or maybe also do a supporting test, like a hormone test or ultrasound, to assess the function of your reproductive organs. In this way, you can find out whether you need to continue taking, stop taking, or maybe need another therapeutic modality.
Hope this helps ...